# SDR CA990310078

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearings
- Part number: 4149471P015
- Condition: Wrong Part
- Location: Rotor
- Component: Ge, 2CM9ABY7
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES SHIELDED NHBB BEARINGS.  BEARINGS REMOVED WERE BETTER QUALITY SEALED BEARINGS MADE BY NMB.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.
